gastroenterologist-icon
TB of Intestine
Although my mother is taking AKT4 for TB of intestine since 20 days. The pain in abdomen persist. Need to know when she is going get relief from this pain.
55 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It will take 4- 6 weeks  otherwise repeat CT SCAN
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.